# SDR TRAX200800796

- Difficulty date: June 7, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,144 hours, 22,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Arm
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 196AR BOTTOM HINGE ARM CORRODED SEVERELY.  REMOVED BOTTOM HINGE ARM IAW ASA SRM 51-42-21 AND ASSEMBLED NEW HINGE ARM USING P/N 601R35323-279 IAW ASA SRM 51-42-06.  INSTALLED NEW HINGE ARM ON PANEL 196AR IAW CRJ 200.
